# SDR FDEA201108233443

- Difficulty date: August 23, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 694366811
- Condition: Corroded
- Location: Bs 720f S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, BS 720F, S26L.  CUTOUT DAMAGED AREA OF SHEAR TIE,  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15.
